# SDR USA2007F00008

- Difficulty date: June 7, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Engine: Cfmint CFM565B3P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 22,044 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE CARGO COMPARTMENT BETWEEN FRAME 24 TO 35.7 STRINGER 38L TO 39R OB (UPPER).  APPROXIMATELY A TOTAL OF 2,500 RIVETS WERE REPLACED.  APPROXIMATELY 700 WERE REPLACED ON OB (UPPER) SIDE OF STRINGER 38.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AIRCRAFT WAS MFG JUN 27, 2001.  (K)
